RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 1973 Volume 14, Issue 1, Pages 11–20 (Mi mzm7198)

Interpolation by $L$-spline functions of many variables

Yu. S. Zav'yalov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences

Abstract: The choice of function space allows us to make conclusions in the multidimensional case that are analogous to results in the theory of spline functions of one variable. We establish the minimum norm property, the existence and uniqueness of a solution of the interpolation problem, the property of best approximation, and the convergence of interpolation processes.

UDC: 517.5

Received: 20.11.1972


 English version:
Mathematical Notes, 1973, 14:1, 557–562

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025